# SDR CA951212007

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Part number: 08412121
- Condition: Worn
- Location: Mlg Strut
- Part time: 4,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE COMPLYING WITH AD 90-02-13, THE L/H AND R/H PIN SUPPORT RINGS (SEAL SUPPORTS) WERE REMOVED AND FOUND TO HAVE RIPPED AND MISSING PHENOLIC TAPE ON THE INNER SURFACE. FOUR NEW PIN SUPPORT RINGS WER E INSTALLED IN BOTH GEAR.
